I have seen multiple doctors, including a neurologist, who are bewildered by my symptoms.
Upon altering the dose of lamotrigine from 400 mg to 375 mg, and then back up to 400 mg (split into two doses), I experienced violent myclonic jerks soon after administration of the medication, and noticed a numbness in my right palm, and a tremor I didn't previously have in my left. I also recall consuming alcohol and taking Valium that night.
Shaken by the experience, I begun to taper off the lamotrigine under my doctor's guidance.
Over the following few days, the numbness that I initially noticed in my right palm spread throughout the right side of my body. Although originally localized to my right side, this numbness soon presented on my left palm, and spread until my capacity to perceive pressure, temperature, pain etc. was noticeably reduced throughout my whole body (including head).
I also experienced frequent muscle twitches throughout the day, and continued to experience myclonic jerks following the administration of the night dose of the lamotrigine.
Now, having tapered off the lamotrigine, my body continues to loose sensation. I experience occasional muscle twitches, and have a tremor in my left hand that I did not previously. On a scale of 1 to 10, where 10 is a "normal" ability to perceive somatic-sensation, and 0 being none, I would be a 3.
Is there a label that encompases these symptoms?
I have had an EEG, MRI, blood test (B12, etc.) and EMG. All of these tests have come back as normal. Where should I go from here?
I would like to highlight that I am off the lamotrigine, and continue to lose sensation throughout my body.